# SDR HEEA086605

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,959 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 209075395001
- Part serial: 10342
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE HARNESS CONTROL UNIT INTERMITTENTLY WON'T TEST OR LIGHT DELAYS.
